Dysport 5 days ago; strange creases above eyebrows and line on forehead a strange shape? (Photo)
Doctor Answers 7
Thanks for this question. Dysport begins to work gradually on different parts of the frontalis muscle and you can get some wavy lines. These will usually dramatically improve with full effect which is typically in two weeks. Make sure you see your injector 2 weeks after the procedure for appropriate follow up! Best, Dr. ALDO
Time for full effect after Dysport
No need to worry, as it is common for Dysport to have a gradual onset, with full effect present at around 10 days. At 5 days it may look as if you need a touchup, but after 10 days you may notice you no longer have these lines and funny shape. It's too early to tell, so you just have to give it time. You can always schedule a followup appointment with your doctor for 2 weeks from the injection date, and if you do need a touchup, one can be done.
A little more time
I would recommend giving it a little more time for everything to settle and improve. Wait the full two weeks and see how everything looks and feels then.
You might also like...
Hello, and thanks for your question and photo. Your lines will likely continue to improve, but if by 2 weeks the result is not to your liking, I recommend following up with your physician. It should be easy to do a small touch-up to optimize your result. In order to determine the best treatment plan for you, I recommend an in-person consultation with an expert. Best of luck, Dr. Frucht.
these lines could either be that the injector hasn't gone high enough into your hairline or that the dysport hasn't fully worked yet. Dysport diffuses further than botox so could easily get up there in time. Do not ask for a top up until the 2-3 weeks has passed as you would be in danger of having more where you didn't need it and overdoing it and looking plastic/frozen.
Hope that helps.
Dysport side effect
If this persists it can absolutely be fixed! Your injector should see you at 7-10 days after injection and treat any funny lines or odd movement. It can happen to anyone, and is not necessarily the fault of injector, but it can and should be fixed very easily.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.